# SDR HEEA063404

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pad
- Part number: 350A4110161063
- Condition: Cracked
- Location: Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAD CRACKED AND CORRODED.  REPLACED WITH SERVICEABLE PART.
